Oklahoma, 2007Tornadoes and Flash Flooding in Oklahoma, June 13 to 14, 2007
June 13 to 14, 2007 · NWS OUN · 48 events in 15 counties and zones
The very wet pattern continued over Oklahoma on the 13th. An outflow boundary was situated northwest to southeast over parts of northern and central Oklahoma.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $343,000
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The very wet pattern continued over Oklahoma on the 13th. An outflow boundary was situated northwest to southeast over parts of northern and central Oklahoma. Other outflow boundaries were scattered over the western half of the state as well. A very slow moving upper level storm system drifted toward western Oklahoma. This helped thunderstorms develop over much of western Oklahoma. The thunderstorms produced very large hail, strong winds, and tornadoes over parts of the area. Also, due to the slow movement of the thunderstorms, flash flooding continued to be a concern with several roads washed out. The event lasted well into the evening before finally ending during the early morning hours. Monetary damages were estimated.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 13, 9:45 AM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 13, 9:45 AM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1045 AM CDT WED JUN 13 2007
.UPDATE...
MORNING CONVECTION DECREASING ACROSS THE AREA AS WE AWAIT
REDEVELOPMENT BACK TO THE WEST. AREA WILL CONT TO RECEIVE ABUNDANT
SUNSHINE CREATING INCREASING AMOUNTS OF INSTABILITY. AS WE MOVE
THROUGH THE AFTN SFC FRONT WILL APPROACH WESTERN SECTIONS AND UPPER
LOW WILL CONT TO SLOWLY PROGRESS ESE INTO WEST TX. THIS WILL RESULT
IN DEVELOPMENT OF STRONG TO SEVERE STORMS ACROSS WESTERN OK SOUTH
INTO WESTERN NORTH TEXAS. WITH SLOW MOVEMENT OF STORMS AND POTENTIAL
FOR SEVERAL ROUNDS OR TRAINING OF ECHOES WILL NEED TO LOOK AS FLOOD
WATCH FOR PARTS OF AREA BEGINNING TONIGHT.
NOT MANY SIG CHANGES TO TODAYS GRIDS. BASICALLY TWEAKED TO LATEST
TRENDS. UPDATES OUT SHORTLY.
30
------------------------------------------------
435 AM CDT WED JUN 13 2007
.DISCUSSION...
THE UPPER JET OVER THE PANHANDLES HAS ROTATED THROUGH THE BASE OF
THE ARIZONA UPPER LOW AND SHOULD HELP PUSH TO THE LOW TOWARD WESTERN
KANSAS LATER TODAY BEFORE DRIFTING SOUTHWARD THROUGH THE AREA
THURSDAY AND FRIDAY.
FOR TODAY...A MAIN THREAT FOR PRECIPITATION WILL BE EARLY IN THE DAY
AS A VERY MOIST AND WEAKLY CAPPED ENVIRONMENT OVER EASTERN SECTIONS
IS GRADUALLY REPLACED THROUGHOUT THE DAY WITH DRIER/SUBSIDING
MID/UPPER LEVEL AIR ACCOMPANYING A DRY AIR INTRUSION. PRECIPITATION
CHANCES THEN RESUME LATE IN THE DAY NEAR THE WESTERN OKLAHOMA BORDER
AS A COLD FRONT ASSOCIATED WITH LOW MOVES CLOSER AND INTERACTS WITH
AN INCREASING UNSTABLE AIRMASS. OUR SEVERE WEATHER CHANCES APPEAR
HIGHEST THIS EVENING WHEN THE BOUNDARY IS MORE LIKELY TO ENTER THE
AREA ALONG WITH A DEVELOPING LOW LEVEL JET. HAVE USED A BLEND OF THE
RUC/GFS FOR TODAY AS THE NAM (OPERATIONAL NMM VERSION) APPEARS TO BE
OUT TO LUNCH REGARDING PRECIPITATION AHEAD OF THE FRONT WITH THE
ASSOCIATED MODEL MASS FIELDS AFFECTED AND THEREFORE MAKING FURTHER
INTERROGATION VERY DIFFICULT.
BEYOND TODAY...HAVE USED A BLEND OF THE OPERATIONAL GFS (25%) AND
GFS ENSEMBLE MEAN (75%) WHICH HAVE THE LOW DRIFTING TO NEAR ALVA
THURSDAY...PAULS VALLEY FRIDAY...FORT WORTH ON SATURDAY...WITH THE
HIGHEST AND MOST ABUNDANT RAINFALL TOTALS ALONG AND EAST OF ITS PATH
WHERE THE DEEPEST MOISTURE AND ASCENT SHOULD BE LOCATED. RAINFALL
AMOUNTS ARE HARD TO SAY...BUT STILL ESTIMATING ANYWHERE FROM 2 TO 4
INCHES THROUGH FRIDAY NIGHT WITH THE LEAST OVER EXTREME
WEST/SOUTHWEST SECTIONS AND PROGRESSIVELY HIGHER AMOUNTS FARTHER
EAST. CONSIDERED A FLASH FLOOD/FLOOD WATCH...BUT TOO MUCH
UNCERTAINTY EXISTS REGARDING LOCATION AND TIMING AND THUS PREFER TO
ADDRESS A WATCH ON A SHORT TERM BASIS WHEN MORE EVIDENCE EXISTS.
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 91 69 84 68 / 30 60 50 50
HOBART OK 92 68 86 68 / 30 70 50 40
WICHITA FALLS TX 93 70 89 69 / 20 40 50 40
GAGE OK 88 64 82 66 / 40 90 40 40
PONCA CITY OK 87 69 82 68 / 50 60 50 50
DURANT OK 92 70 85 70 / 40 20 50 50
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
JAMES
Hazardous weather outlook, Jun 13, 10:55 AM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT WED JUN 13 2007
OKZ004>048-050>052-TXZ083>090-141200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT WED JUN 13 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER ALL OF CENTRAL AND WESTERN OKLAHOMA... AND WESTERN
NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM PONCA CITY... TO
STILLWATER... TO SULPHUR... TO MARIETTA. THE SLIGHT RISK AREA ALSO
INCLUDES ALL OF WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 3 PM UNTIL
AROUND MIDNIGHT.
IMPACTS...
WIND GUSTS TO 70 MPH AND GOLFBALL SIZE HAIL WILL BE THE MAIN SEVERE
WEATHER EVENTS... ALTHOUGH AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE. LOCALLY HEAVY RAIN COULD CAUSE FLOODING IN LOW-LYING AND
OTHER POOR DRAINAGE AREAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGERS ACROSS THE SLIGHT RISK
AREA... SHOULD MONITOR CONDITIONS AND BE PREPARED FOR POSSIBLE
SEVERE WEATHER OPERATIONS THIS AFTERNOON THROUGH THIS EVENING.
DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST COLORADO AT MIDDAY
WILL MOVE EAST AND SOUTHEAST INTO THE OKLAHOMA AND NORTHERN TEXAS
PANHANDLES BY EARLY THIS EVENING. AT THE SURFACE... A COLD FRONT
WILL MOVE EAST ACROSS THE TEXAS AND OKLAHOMA PANHANDLES INTO WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON. DAYTIME HEATING AND
ABUNDANT LOW LEVEL MOISTURE WILL INCREASE THE INSTABILITY ACROSS
WESTERN OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING. AS THE
COLD FRONT MOVES INTO THE AREA THIS AFTERNOON AND INTERACTS WITH THE
MODERATE INSTABILITY IN PLACE... SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND EAST OF THE FRONT.
DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS... WITH THE
DEVELOP OF THE LOW LEVEL JET... WIND SHEAR WILL BE MORE SUPPORTIVE
OF SUPERCELL THUNDERSTORMS ACROSS THE SLIGHT RISK AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
THE SLOW MOVEMENT OF THE COLD FRONT ACROSS THE AREA WILL RESULT IN
LOCALLY HEAVY RAINFALL IN A FEW LOCATIONS OVER WESTERN AND CENTRAL
OKLAHOMA AND IN WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING... MAINLY ACROSS PORTIONS OF WESTERN NORTH TEXAS. A
MODEST AMOUNT OF WIND SHEAR ASSOCIATED WITH THE UPPER LOW OVER THE
TEXAS PANHANDLE... COMBINED WITH DAYTIME HEATING... IS EXPECTED TO
BE SUFFICIENT TO SUPPORT A FEW SEVERE THUNDERSTORMS OVER WESTERN
NORTH TEXAS THURSDAY AFTERNOON AND EVENING. THE CONTINUED PRESENCE
OF THE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL
MAINTAIN A RELATIVELY HIGH PROBABILITY OF SHOWERS AND THUNDERSTORMS
INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
AS A RESULT OF NUMEROUS ROUNDS OF SHOWER AND THUNDERSTORM
ACTIVITY... THE POTENTIAL WILL EXIST FOR SOME AREAS TO RECEIVE HEAVY
RAINFALL AND POSSIBLE FLOODING FROM THURSDAY INTO THE WEEKEND.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
30In the hours before
Special weather statement, Jun 13, 7:15 AM CST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 AM CDT WED JUN 13 2007
OKZ019-131330-
LOGAN OK-
815 AM CDT WED JUN 13 2007
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF GUTHRIE AT 815
AM CDT...MOVING NORTH AT 20 MPH.
SMALL HAIL... WINDS AROUND 50 MPH... FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL ARE LIKELY.
PEOPLE IN LOGAN COUNTY...INCLUDING THE CITY OF GUTHRIE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.
30
Local storm report, Jun 13, 9:44 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1044 AM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG VERNON 34.15N 99.28W
06/12/2007 WILBARGER TX FIRE DEPT/RESCUE
ONE TREE BLOWN DOWN, SEVERAL OTHER TREES WITH
DAMAGE/LIMBS DOWN, WINDOWS IN STORES BLOWN OUT, ONE
RESIDENCE AWNING BLOWN OVER HOUSE.
&&
JLPEvent by event
27 hail, 9 thunderstorm wind, 6 flash flood, 4 tornado, 1 flood, 1 heavy rain. Local standard time, as filed.
Flood, Logan
- When
- June 13, 11:00 AM CST
- Where
- Logan County, 7 mi SE of Guthrie Arpt
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 35.778, -97.312
A bridge and road were washed out approximately four miles south of the intersection of Weshminister and HWY 105. The flooding was a result of heavy rains that ended around 9 am that morning. The report was relayed by KWTV-9.
Hail, Ellis
- When
- June 13, 1:30 PM CST
- Where
- Ellis County, 5 mi SSW of Shattuck
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.203, -99.914
Hail, Major
- When
- June 13, 2:13 PM CST
- Where
- Major County, 1 mi SSW of Orienta
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.337, -98.487
Hail, Ellis
- When
- June 13, 2:18 PM CST
- Where
- Ellis County, 8 mi N of Shattuck
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.386, -99.880
Hail, Dewey
- When
- June 13, 2:30 PM CST
- Where
- Dewey County, Seiling
- Measured
- 1 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 36.150, -98.920
The report was relayed by the National Severe Storms Laboratory Hail Verification project.
Hail, Ellis
- When
- June 13, 3:00 PM CST
- Where
- Ellis County, 8 mi N of Shattuck
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.386, -99.880
Hail, Harmon
- When
- June 13, 3:15 PM CST
- Where
- Harmon County, 1 mi SW of Vinson
- Measured
- 1.75 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 34.890, -99.882
Hail, Woods
- When
- June 13, 3:15 PM CST
- Where
- Woods County, 4 mi NNE of Camp Houston
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.873, -99.092
Hail, Harmon
- When
- June 13, 3:25 PM CST
- Where
- Harmon County, Vinson
- Measured
- 1.5 in hail
- Reported by
- COOP Observer
- Coordinates
- 34.900, -99.870
Hail, Ellis
- When
- June 13, 3:28 PM CST
- Where
- Ellis County, 9 mi NNW of (Gag)gage Airport
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.420, -99.842
Thunderstorm Wind, Beckham
- When
- June 13, 3:45 PM CST
- Where
- Beckham County, 4 mi ESE of Erick
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.198, -99.805
Hail, Harper
- When
- June 13, 4:13 PM CST
- Where
- Harper County, May
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.620, -99.730
Hail, Woods
- When
- June 13, 4:35 PM CST
- Where
- Woods County, 16 mi SE of Waynoka
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.416, -98.677
Hail, Beckham
- When
- June 13, 4:42 PM CST
- Where
- Beckham County, 6 mi NW of Mayfield
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.391, -99.955
Hail, Roger Mills
- When
- June 13, 4:42 PM CST
- Where
- Roger Mills County, 4 mi WNW of Sweetwater
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 35.442, -99.986
Hail, Ellis
- When
- June 13, 5:00 PM CST
- Where
- Ellis County, 9 mi NE of Catesby
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.592, -99.856
Hail, Ellis
- When
- June 13, 5:00 PM CST
- Where
- Ellis County, 9 mi NE of Catesby
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.592, -99.856
Hail, Woodward
- When
- June 13, 5:00 PM CST
- Where
- Woodward County, 11 mi N of Woodward
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.589, -99.400
Hail, Dewey
- When
- June 13, 5:00 PM CST
- Where
- Dewey County, Seiling
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.150, -98.920
Hail, Ellis
- When
- June 13, 5:25 PM CST
- Where
- Ellis County, 9 mi NNW of (Gag)gage Airport
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.420, -99.842
Hail, Beckham
- When
- June 13, 5:30 PM CST
- Where
- Beckham County, Carter
- Measured
- 1.5 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.220, -99.500
Tornado, Major
- When
- June 13, 5:31 PM CST to 5:33 PM CST
- Where
- Major County, 5 mi W of Orienta
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 25 yd
- Reported by
- Trained Spotter
- Coordinates
- 36.350, -98.570
A tornado developed south of US-412 and just east of the Glass Mountains. The tornado was observed by numerous spotters and was covered live by television news helicopters from Oklahoma City. The tornado moved very little and no known damage was occurred.|
Tornado, Major
- When
- June 13, 5:34 PM CST to 5:36 PM CST
- Where
- Major County, 5 mi W of Orienta
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 75 yd
- Reported by
- Trained Spotter
- Coordinates
- 36.350, -98.570
A second tornado developed soon after the dissipation of the first tornado. This tornado also formed just east of the Glass Mountains and south of US Highway 412. This tornado was also observed by numerous spotters and covered live by television news helicopters which showed a well-developed tornado visually. This tornado moved little during its two minute lifespan, and produced no known damage. |
Tornado, Major
- When
- June 13, 5:42 PM CST to 5:44 PM CST
- Where
- Major County, 5 mi W of Orienta
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 50 yd
- Reported by
- Broadcast Media
- Coordinates
- 36.350, -98.570
A third tornado was shown in the live coverage from television helicopters just east of the Glass Mountains. Again, this tornado also moved little and no damage was reported.
Hail, Washita
- When
- June 13, 6:15 PM CST
- Where
- Washita County, 4 mi ENE of Bessie
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.402, -98.915
Hail, Washita
- When
- June 13, 6:15 PM CST
- Where
- Washita County, 4 mi ENE of Bessie
- Measured
- 1 in hail
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.402, -98.915
A wheat field was totally destroyed by the hail. Monetary damages were estimated.
Thunderstorm Wind, Custer
- When
- June 13, 6:15 PM CST
- Where
- Custer County, 1 mi E of Clinton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 35.520, -98.952
A storm chaser encountered winds estimated to be around 60 mph.
Hail, Custer
- When
- June 13, 6:30 PM CST
- Where
- Custer County, 5 mi E of Clinton
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 35.520, -98.881
Thunderstorm Wind, Custer
- When
- June 13, 6:45 PM CST
- Where
- Custer County, 3 mi W of Weatherford
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Storm Chaser
- Coordinates
- 35.530, -98.773
A recreation vehicle was blown over by strong winds. The extent of the damage to the vehicle is unknown, and the monetary damage and time are both estimated.
Hail, Dewey
- When
- June 13, 6:55 PM CST
- Where
- Dewey County, 1 mi S of Seiling
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.136, -98.920
Thunderstorm Wind, Custer
- When
- June 13, 6:55 PM CST
- Where
- Custer County, 5 mi W of Clinton
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 35.520, -99.059
Four power poles and power lines were downed due to high wind. Monetary damages were estimated.
Thunderstorm Wind, Custer
- When
- June 13, 6:55 PM CST
- Where
- Custer County, 2 mi E of Thomas
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Storm Chaser
- Coordinates
- 35.750, -98.714
A storm chaser observed large tree limbs and street signs downed at the intersection of State Highways 33 and 54 east of Thomas. Monetary values of damage are estimated.
Tornado, Blaine
- When
- June 13, 7:06 PM CST
- Where
- Blaine County, 2 mi WSW of Eagle City
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 30 yd
- Reported by
- Storm Chaser
- Coordinates
- 35.919, -98.613
A storm chaser observed a tornado about 2 miles west-southwest of Eagle City, just east of the Dewey-Blaine County line. No damage was reported.
Thunderstorm Wind, Blaine
- When
- June 13, 7:10 PM CST
- Where
- Blaine County, Canton
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 36.070, -98.580
Several trees down over the roadway on the south side of Canton. A storm chaser estimated winds of 70 mph. Monetary damages were estimated.
Thunderstorm Wind, Blaine
- When
- June 13, 7:10 PM CST
- Where
- Blaine County, 4 mi S of Canton
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Storm Chaser
- Coordinates
- 36.012, -98.580
Large trees were downed blocking State Highway 58 about 4 miles south of Canton. Monetary damage is estimated.
Flash Flood, Major
- When
- June 13, 7:15 PM CST
- Where
- Major County, Fairview
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.270, -98.480
Several county roads were closed near Fairview due to high water.
Hail, Blaine
- When
- June 13, 7:18 PM CST
- Where
- Blaine County, 2 mi E of Canton
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.070, -98.544
The hail was relayed from KWTV-9.
Thunderstorm Wind, Major
- When
- June 13, 7:45 PM CST
- Where
- Major County, 1 mi SSW of Orienta
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 36.337, -98.487
Flash Flood, Blaine
- When
- June 13, 9:30 PM CST
- Where
- Blaine County, Watonga
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 35.850, -98.420
Noble avenue in front of the Post Office were flooded and impassable.
Thunderstorm Wind, Caddo
- When
- June 13, 10:15 PM CST
- Where
- Caddo County, Eakly
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.300, -98.550
Several two inch tree limbs were downed due to high wind. Monetary damages were estimated.
Hail, Kiowa
- When
- June 13, 10:28 PM CST
- Where
- Kiowa County, Hobart
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.020, -99.100
Hail, Kiowa
- When
- June 13, 10:45 PM CST
- Where
- Kiowa County, Hobart
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 35.020, -99.100
Flash Flood, Kiowa
- When
- June 13, 11:40 PM CST
- Where
- Kiowa County, Hobart
- Cause
- Heavy Rain
- Property damage
- $150,000
- Reported by
- Amateur Radio
- Coordinates
- 35.020, -99.100
Two swift-water rescues were initiated due to high water in Hobart. Two bridges were heavily damaged. Thirty homes and eight business reported some kind of flood damage. Four-hundred and fifty feet of railroad tracks along HWY 9 in Hobart were washed out. Monetary damages were estimated.
Flash Flood, Kiowa
- When
- June 13, 11:45 PM CST
- Where
- Kiowa County, 7 mi WSW of Hobart
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.981, -99.214
Water was reported over HWY 9 between HWY 44 and Lone Wolf.
Heavy Rain, Kiowa
- When
- June 13, 11:55 PM CST
- Where
- Kiowa County, Hobart
- Reported by
- Mesonet
- Coordinates
- 35.020, -99.100
A total of 3.45 inches of rain fell between 11:55 pm and 12:55 am.
Hail, Washita
- When
- June 14, 12:00 AM CST
- Where
- Washita County, Sentinel
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.150, -99.180
Flash Flood, Kiowa
- When
- June 14, 12:30 AM CST
- Where
- Kiowa County, 4 mi N of Hobart
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.078, -99.100
HWY 9 between HWY 183 and HWY 54 at Gotebo closed due to high water.
Flash Flood, Kiowa
- When
- June 14, 2:30 AM CST
- Where
- Kiowa County, Hobart
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 35.020, -99.100
Widespread flooding was reported in the city of Hobart due to rapidly rising water. Several houses were evacuated due to the high water. 35-40 people in total were evacuated from their homes. Access to some of the houses could not be done without a boat. The intersection of HWY 9 and Eastern was closed with four feet of water flowing over it. Monetary damages were estimated.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Louisiana, June 13, 20071 death · 1 injured · $61,000 · 55 kt wind · 3 events
- Flash Flooding and Heavy Rain in Nebraska, June 13, 2007$210,000 · 6 events
- Flooding and Hail in Kansas, June 13, 2007$51,000 · 1.75 in hail · 27 events
- Hail and Damaging Winds in Pennsylvania, June 13, 200750 kt wind · 38 events
- Hail and Damaging Wind in Florida, June 13, 20071 injured · $25,000 · 1.75 in hail · 9 events
- Hail and Damaging Winds in Tennessee, June 13, 2007$40,000 · 55 kt wind · 5 events
- Tornado and Flood in Maryland, June 13, 2007$15,000 · EF0 · 16 events
- Hail and Damaging Winds in Ohio, June 13, 2007$20,000 · 50 kt wind · 9 events
- Damaging Winds in Texas, June 13, 2007$25,000 · 68 kt wind · 4 events
- Hail and Damaging Winds in South Carolina, June 13, 2007$4,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Ohio, June 13, 2007$15,000 · 1 in hail · 10 events
- Tornado and Hail in Florida, June 13, 2007EF0 · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42271, 42272, 42273, 42274, 42275, 42276, 42277, 42278, 42279, 42280, 42302, 42281, 42282, 42283, 42284, 42285, 42286, 42287, 42307, 42288, 42289, 45072, 45076, 45087, 42290, 42291, 46162, 42292, 46165, 42293, 45472, 46167, 45113, 42299, 46163, 42265, 42294, 42303, 45062, 42300, and more.